# SDR YENA2021112200776

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 909 hours, 140 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850016052
- Condition: Failed
- Location: 2ca
- Part time: 909 hours, 140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ETOPS) FLT 20, LHR-JFK. P1-TSI R/R FCU DUE TO PREVIOUS WRITE-UP, PLEASE REMOVE AND REPLACE THE FCU PER AMM 22-81-012. PLEASE MARK THE OLD UNIT AS SOS. ; (RESOLVED ON W/O: 1146268 TASKCARD: NR-00001 )  R/R FCU REF AMM 22-81-12/
